# SDR ASAA0957094

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 3,419 hours, 1,025 cycles
- System (JASC): 2210 · Autopilot System
- Part: Position Sensor
- Part number: H504B
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOTS DISENGAGED OVER FAF APPROX 1800FT MSL AIRCRAFT ON SPEED LIGHT TO MOD TURB (AUTOLAND EVAL ATTEMPT).  FOUND FAULT CODE 22 11190 B SIDE.  ADJUSTED AILERON POSITION SENSOR.  AILERON RIG TEST GOOD.  BITE TEST GROUP NR 46 AND LAND VERIFY TEST GOOD.
